# SDR RAIA00712006

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145
- Aircraft serial: 145373
- Aircraft time: 17,605 hours, 15,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5511 - STL - DUAL BLEED LEAK WHILE CLIMBING DURING SECOND HALF OF ICE TEST ACCOMPANIED BY A GOOD `POP`.  MAINTENANCE FOUND BLOWN O-RING ON BLEED LINE IN BELLY.  REMOVED AND REPLACED O-RING, OPS TESTED AND LEAK CHECK GOOD.
